# SDR AALA201802199025

- Difficulty date: February 15, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 34,749 hours, 5,098 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rudder
- Part time: 34,740 hours, 5,094 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND DELMAINATION FOUND ON THE RUDDER LOWER AFT TRAILING EDGE. REPLACED THE RUDDER IAW AMM 27-21-41-400-801-C.
